Possible exercised-induced rhabdomyolysis associated with te
Terbinafine is reported to be associated with rhabdomyolysis. We present a patient taking terbinafine who may have developed exercise-induced rhabdomyolysis.

A healthy 40-year-old female developed onychomycosis of the right first toe for which she was taking terbinafine. After an increase in her exercise regimen, she began experiencing notable myalgias of the triceps. During outpatient evaluation, the patient was found to have elevated and worsening creatine kinase (CK) and aspartate transaminase. At evaluation in the emergency department, CK was <5000 IU/L and had decreased. She did not have electrolyte abnormalities, kidney injury or kidney failure. Discussion. Patients may be at risk for exercise-induced rhabdomyolysis while on terbinafine and may need to be cautioned regarding the intensity of exercise.

Source: Oxford Medical Case Reports, Volume 2019, Issue 5, May 2019, omz036

Read more: https://pxmd.co/zl6JF
Like
Comment
Share